# SDR IPXA2024080627940

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 67,386 hours, 16,226 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE REMOVED. INSTALLED NEW SLIDE PACK PER AMM  25-61-15-400-801. OK FOR SERVICE.  THIS CLEARS DEFERRAL 2820958 PLACARD REMOVED
